RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 4, Pages 555–563 (Mi de7131)  

Ordinary Differential Equations

Frequency estimates for the Hausdorff dimension of the attractors of nonlinear systems

V. A. Boichenko, G. A. Leonov

Leningrad State University

Full text: PDF file (1010 kB)

English version:
Differential Equations, 1990, 26:4, 399–406

Bibliographic databases:
UDC: 517.925
Received: 30.12.1988

Citation: V. A. Boichenko, G. A. Leonov, “Frequency estimates for the Hausdorff dimension of the attractors of nonlinear systems”, Differ. Uravn., 26:4 (1990), 555–563; Differ. Equ., 26:4 (1990), 399–406

Citation in format AMSBIB
\Bibitem{BoiLeo90}
\by V.~A.~Boichenko, G.~A.~Leonov
\paper Frequency estimates for the Hausdorff dimension of the attractors of nonlinear systems
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 4
\pages 555--563
\mathnet{http://mi.mathnet.ru/de7131}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1061435}
\zmath{https://zbmath.org/?q=an:0707.34011}
\transl
\jour Differ. Equ.
\yr 1990
\vol 26
\issue 4
\pages 399--406


Linking options:
  • http://mi.mathnet.ru/eng/de7131
  • http://mi.mathnet.ru/eng/de/v26/i4/p555

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:68
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019